Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 118, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 8, 2011, 5:08 PM MDT for Cheyenne County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2011, 5:08 PM MDT (23:08 UTC)
- Expired
- Jul 8, 2011, 6:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 167 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:09 PM MDT | TSTM WND GST 70 | 4 N Sidney, NE | |
| Jul 8, 5:25 PM MDT | TSTM WND GST 50 | 8 Ne Sidney, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 3:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
838 WUUS55 KCYS 082308 SVRCYS NEC033-090000- /O.NEW.KCYS.SV.W.0118.110708T2308Z-110709T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 508 PM MDT FRI JUL 8 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 600 PM MDT * AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROWNSON...OR 9 MILES NORTHWEST OF SIDNEY...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SIDNEY...SIDNEY AIRPORT...GURLEY...COLTON...SUNOL...LODGEPOLE... I-80 EXIT 55 AND I-80 EXIT 69. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 52 AND 76. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4105 10264 4101 10313 4137 10303 4142 10262 TIME...MOT...LOC 2308Z 259DEG 22KT 4121 10310 WIND...HAIL 60MPH <.75IN $$ APFEL
2 follow-up statements
756 WWUS55 KCYS 082333 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 533 PM MDT FRI JUL 8 2011 NEC033-090000- /O.CON.KCYS.SV.W.0118.000000T0000Z-110709T0000Z/ CHEYENNE NE- 533 PM MDT FRI JUL 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHEYENNE COUNTY UNTIL 600 PM MDT... AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF GURLEY...OR 7 MILES NORTHEAST OF SIDNEY...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... COLTON...SUNOL...LODGEPOLE AND I-80 EXIT 69. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4105 10264 4101 10313 4137 10303 4142 10262 TIME...MOT...LOC 2332Z 259DEG 22KT 4124 10291 WIND...HAIL 70MPH 1.00IN $$ APFEL
500 WWUS55 KCYS 082352 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 552 PM MDT FRI JUL 8 2011 NEC033-090002- /O.EXP.KCYS.SV.W.0118.000000T0000Z-110709T0000Z/ CHEYENNE NE- 552 PM MDT FRI JUL 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE COUNTY WILL EXPIRE AT 600 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4105 10264 4101 10313 4137 10303 4142 10262 TIME...MOT...LOC 2352Z 259DEG 22KT 4126 10275 $$ APFEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:09 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 8, 3:09 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 309 PM MDT FRI JUL 8 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY...EXPECT A FAIRLY ACTIVE AFTERNOON AND EVENING AS CONVECTION THAT FORMED EARLIER OVR THE HIER TERRAIN PUSHES EAST OUT ONTO THE PLAINS. STORMS HAVE BEEN FAIRLY SHALLOW AND WEAK OVR SOUTHEAST WYOMING THUS FAR. AT THE SFC...A PREFRONTAL TROUGH WAS ANALYZED NR THE WY/NE STATELINE. EXPECT THUNDERSTORMS TO GRADUALLY BECOME MORE ORGANIZED AS THEY PUSH INTO THE WRN NEBRASKA PANHANDLE LATE THIS AFTERNOON/EVENING. PROGD SBCAPES OF 500 TO 1000 J/KG WILL BE AVAILABLE NR THIS SFC TROUGH THROUGH EARLY EVENING. DEEP LAYER SHEAR IS NOT ALL THAT IMPRESSIVE...OF NR 30 KNOTS. WOULD EXPECT THE PRIMARY HAZARD TO BE WIND GUSTS...AS THE AMBIENT SFC FLOW IS ALREADY 20 TO 30 MPH WEST OF THE SFC TROUGH. CERTAINLY CANT RULE OUT SOME HAIL AS WELL...ESPECIALLY FURTHER EAST OF THE WRN NEBRASKA PANHANDLE. PRECIPITABLE WATERS OF 1 TO 1.5 INCHES THRU THIS EVENING WOULD SUGGEST THAT HEAVY RAIN WILL ALSO ACCOMPANY THESE THUNDERSTORMS. THIS CONVECTION SHOULD WEAKEN AND DEPART QUICKLY THIS EVENING...YIELDING SOME LINGERING MID-LEVEL CLOUDS OVERNIGHT. BY SATURDAY...AN UPPER LOW OVR THE CANADIAN ROCKIES WILL CONTINUE TO SHIFT EAST OUT ONTO THE PRAIRIE PROVINCES. AS A RESULT...THE UPPER HIGH WILL FLATTEN AS IT IS PUSHED EAST TOWARDS THE MID-MISSISSIPPI RIVER VALLEY. ALTHOUGH MONSOONAL MOISTURE WILL REMAIN IN THE MID- LEVELS ON SATURDAY...BOUNDARY LAYER MOISTURE WILL BE MUCH LESS WITH SFC DEWPOINTS THAT SHOULD BE 10 DEGREES LOWER. THAT SAID...CANT RULE OUT SOME AFTERNOON AND EARLY EVENING SHOWERS/THUNDERSTORMS ESPECIALLY OVR THE HIER TERRAIN. ANYTHING THAT DOES DEVELOP ON SATURDAY WILL BE MUCH LESS IN COVERAGE AND STRENGTH THAN THOSE TODAY. WEST/SOUTHWEST FLOW WILL CONTINUE ON SUNDAY AND WITH SFC MOISTURE RETURNING...EXPECT ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS. AFTERNOON TEMPERATURES WILL REMAIN PERSISTENT THROUGH THE WEEKEND...WITH HIGHS GENERALLY IN THE 80S OVR SE WYOMING TO THE LOW 90S OVR THE WRN NEBRASKA PANHANDLE. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY NIGHT...FAIRLY WEAK SOUTHWEST FLOW ALOFT WILL PERSIST THROUGH THE PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE SOUTHERN PLAINS AND THEN SHIFTS EAST THROUGH THE WEEK. THAT WILL MAINTAIN THE MONSOONAL MOISTURE FLOW INTO THE CWA AND THUS CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE WEEK. A SERIES OF SHORTWAVES WILL MOVE ACROSS THE AREA IN THIS FLOW PATTERN WITH THE LEESIDE SFC TROUGH REMAINING QUASI-STATIONARY. SOUTHEASTERLY UPSLOPE FLOW IN THE LOW LEVELS WILL THUS PERSIST THROUGH THE MIDDLE OF THE WEEK WHICH WILL HELP SOME OF THESE STORMS TO BE STRONG AT TIMES AND AT THE VERY LEAST PRODUCE HEAVY RAIN. LOOKS LIKE THE LEESIDE SFC TROUGH WILL SHIFT EAST ON THURSDAY AND WILL FOCUS THE BETTER CHANCE FOR STORMS EAST OF THE AREA. OVERALL...EXPECT SEASONAL TEMPERATURES TO REMAIN ACROSS THE FORECAST AREA THROUGH THE PERIOD. && .AVIATION...18Z TAF ISSUANCE...SHOWERS AND TSTORMS ARE DEVELOPING ALONG AND WEST OF THE LARAMIE RANGE AT TAF ISSUANCE...AND ARE EXPECTED TO BECOME MORE SCATTERED COVERAGE THROUGH THE AFTERNOON ACROSS THE FORECAST AREA. SOME MAY LINGER THROUGH THE LATE EVENING IN THE SOUTHERN NEBRASKA PANHANDLE. EXPECT BRIEF PERIODS OF MAINLY MVFR CIGS AND/OR VISIBILITIES AND GUSTY WINDS WITH THESE STORMS. CONDITIONS WILL IMPROVE WITH SCATTERED HIGH CLOUDS THROUGH THE NIGHT. BREEZY WESTERLY WINDS WILL RETURN ACROSS THE HIGH COUNTRY LATE SATURDAY MORNING WITH GUSTS UP TO 30KTS POSSIBLE BY THE AFTERNOON. && .FIRE WEATHER...THUNDERSTORMS WILL BE FAIRLY WIDESPREAD OVER THE DISTRICT THROUGH THE EVENING AS MOISTURE REMAINS ABUNDANT. THE ATMOSPHERE DRIES SOME ON SATURDAY AS SURFACE WINDS BECOME WESTERLY AND THE MID AND UPPER LEVEL MOISTURE PLUME IS SHUNTED SOUTH. SO...ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ON BOTH SATURDAY AND SUNDAY...COVERAGE WILL BE LESS. TEMPERATURES WILL BE WARM THROUGH THE WEEKEND...AS HIGHS CLIMB INTO THE 80S OVR WYOMING AND THE LOW 90S IN WESTERN NEBRASKA. MINIMUM RELATIVE HUMIDITIES SHOULD DROP INTO THE 20 TO 30 PERCENT RANGE OVER THE WEEKEND. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT WEEK. && .HYDROLOGY...WATER LEVELS IN THE RIVERS AND STREAMS ACROSS THE CWA CONTINUE TO SLOWLY FALL. FLOOD WARNINGS AT THIS TIME ARE NOW LIMITED TO THE UPPER NORTH PLATTE RIVER AT SARATOGA AND THAT SITE SHOULD BE BELOW FLOOD STAGE SATURDAY EVENING. THE SNOW LEVEL WAS AT ABOUT 10000 FEET MSL AND THE MELT FROM THOSE ELEVATIONS WILL KEEP RIVER LEVELS HIGH...BUT STILL SLOWLY FALLING. ABUNDANT MOISTURE WILL CONTINUE TO RESULT IN WIDESPREAD AFTERNOON AND EVENING THUNDERSTORMS TODAY AND AGAIN EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL MAY PRODUCE BRIEF SHORT-LIVED RISES IN AREA RIVERS TODAY AND AGAIN EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...HAHN LONG TERM/AVIATION...RJM
Hazardous weather outlook, Jul 8, 3:55 PM MDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 355 PM MDT FRI JUL 8 2011 WYZ101>119-092200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 355 PM MDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING AS MONSOONAL MOISTURE CONTINUES TO STREAM ACROSS THE REGION. SOME STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-092200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 355 PM MDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING AS MONSOONAL MOISTURE CONTINUES TO STREAM ACROSS THE REGION. A FEW STORMS TO BECOME SEVERE WITH HAIL AND GUSTY WINDS THE MAIN THREAT ALONG WITH HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 11 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jul 8, 3:32 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
332 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 6 SE BURNS 41.13N 104.28W
07/08/2011 E0.50 INCH LARAMIE WY TRAINED SPOTTER
HALF INCH DIAMETER HAIL WAS ACCOMPANIED BY ESTIMATED WIND
GUSTS OF UP TO 40 MPH. ALSO VERY HEAVY RAIN.
&&
HAMMERSpecial weather statement, Jul 8, 3:40 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 340 PM MDT FRI JUL 8 2011 NEZ020-054-055-082230- BANNER NE-CHEYENNE NE-KIMBALL NE- 340 PM MDT FRI JUL 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL 430 PM MDT... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVER RESERVOIR...OR 10 MILES WEST OF KIMBALL...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KIMBALL... KIMBALL AIRPORT... BENNETT RESERVOIR... DIX... I-80 EXIT 29... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 7 AND 31. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. APFEL
Special weather statement, Jul 8, 3:49 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 349 PM MDT FRI JUL 8 2011 NEZ020-054-WYZ119-082230- BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE- 349 PM MDT FRI JUL 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN LARAMIE...KIMBALL AND SOUTHERN BANNER COUNTIES UNTIL 430 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINE BLUFFS...OR 17 MILES WEST OF KIMBALL... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KIMBALL... OLIVER RESERVOIR... KIMBALL AIRPORT... BENNETT RESERVOIR... DIX... BUSHNELL... I-80 EXIT 29... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 33. APFEL
Local storm report, Jul 8, 4:30 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 10 SE KIMBALL 41.13N 103.52W
07/08/2011 E50 MPH KIMBALL NE TRAINED SPOTTER
ESTIMATED WIND GUSTS TO AT LEAST 50 MPH. ALSO TORRENTIAL
RAIN.
&&
HAMMERLocal storm report, Jul 8, 5:03 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 7 WNW SIDNEY 41.17N 103.09W
07/08/2011 E50 MPH CHEYENNE NE TRAINED SPOTTER
ALSO VERY HEAVY RAIN.
&&
HAMMERLocal storm report, Jul 8, 5:06 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND GST 2 SSW SIDNEY 41.11N 102.98W
07/08/2011 M54 MPH CHEYENNE NE ASOS
&&
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.